# SDR FDEA200902250708

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53973277208
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A FASTENER WITH TO SHORT EDGE DISTANCE IN FUSELAGE SKIN AT C 68, P 32-33 RT.  DOUBLER REPAIR PERFORMED IAW RAS/EFW/9000149/2008 ISS A, APPROVED BY EA 6-5310-120183.
